# SDR EISA98148

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF ICT NR 3 ENGINE COMPRESSOR STALLED TRIPPING BOTH PACKS ON CLIMB NR 3 REACHED MAX CONT EGT, .10 EPR, BELOW MAX CLIMB EPR, IN CRUISE ALL ENGINE PARAMETERS NORMAL.  ICT TEMP 23 DEGREES CELSIUS WIND 100 AT 7 RUNWAY 19R.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED NR 3 ENGINE PER EXPRESS ONE ENGINE CHANGE SHEETS.  (M)
